advertisement
Question
Posted by: romer | 2009-07-07

discharging clumps

ive been discharging clumps since just after my period ended. I fiished the red pill and stopped taking it all together. wanting to get pregnant. come to think, my period only lasted 4days instead of the usual 6-7 days. Should this be a problem for me to get pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The discharge may be your body adjusting to being off the Pill. Unless it is itchy or smelly, wait and see if it settles down. Your periods may be differnt off the Pill and may be a bit irregular for the first few months. This would not have any long term effect on falling pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement